# SDR ASAA2017021119889

- Difficulty date: February 11, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,952 hours, 11,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501202
- Condition: Corroded
- Location: Bs 500b-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RT TRANSITION PANEL CORRODED BETWEEN BS 500B - 500I.  ACFT GROUNDED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, DETAIL D.  REPAIRED THE TRANSITION PANEL IAW  SRM 53-00-53-2R-5.
